JOHN ARMSTRONG, The Paradise Myth, London, Oxford University Press, 1969, 153 pp. [RECENSIÓN]
Keywords: 
Issue Date: 
1970
Publisher: 
Servicio de Publicaciones de la Universidad de Navarra
ISSN: 
0036-9764
Citation: 
Morales, J. (José). "JOHN ARMSTRONG, The Paradise Myth, London, Oxford University Press, 1969, 153 pp. [RECENSIÓN]". Scripta Theologica. 2 (1), 1970, 250 - 251

Files in This Item:
File: 
23213-70938-1-PB.pdf
Description: 
Size: 
182,75 kB
Format: 
Adobe PDF


Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.